Please use this identifier to cite or link to this item: http://repository.kpi.kharkov.ua/handle/KhPI-Press/19395
Title: Asymptotic methods and finite element method in cyclic creep-damage problems
Authors: Breslavsky, D. V.
Mietielov, V. O.
Morachkovsky, O. K.
Pashchenko, S. O.
Tatarinova, О. А.
Keywords: algorithms; software; solid’s behavior; temperature fields; FEM
Issue Date: 2015
Publisher: Львівський національний університет ім. І. Франка
Citation: Asymptotic methods and finite element method in cyclic creep-damage problems / D. V. Breslavsky [et al.] // Сучасні проблеми прикладної математики та інформатики (APAMCS–2015) : зб. наук. пр. 21-ї Всеукраїнської наук. конф., 24-25 вересня 2015 р. – Львів : ЛНУ, 2015. – С. 19-20.
URI: http://repository.kpi.kharkov.ua/handle/KhPI-Press/19395
Appears in Collections:Кафедра "Комп'ютерне моделювання процесів та систем"
Кафедра "Теоретична механіка"

Files in This Item:
File Description SizeFormat 
2015_Breslavsky_Asymptotic_methods.pdf10,56 MBAdobe PDFThumbnail
View/Open
Show full item record  Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.